# SDR SWAA2019050232144

- Difficulty date: April 5, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13222
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS. 663, RBL 10.  REPAIRED ANGLE PER EA AND ER.
